# SDR SWIA201231825

- Difficulty date: September 16, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 30,802 hours, 43,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RED EMERGENCY LIGHT STRIP IS INOPERATIVE.  (SERVICE)  FOUND BROKEN WIRE AT FORWARD EMERGENCY LIGHT STRIP.  REPLACED LIGHT SOCKET ASSEMBLY.
